# SDR USAA2009080391997

- Difficulty date: July 31, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 51,253 hours, 33,912 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C25229
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-3 - MAJOR REPAIR - CRACK ON FUSELAGE FRAME AT BS 727D BETWEEN S8R TO S9R.  REPAIRED FUSELAGE FRAME AT BS 727D BETWEEN S8R TO S9R IAW REPAIR 53-10-20E.
